# SDR AALA201907119021

- Difficulty date: July 2, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 20,249 hours, 8,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WET AREA FLOOR SHEAR PLATE CRACKED AT FR 69 AND S23L. REPLACED SHEAR PLATE PER SRM 51-72-11.
